An autopsy case of intracranial hemorrhage during tissue plasminogen activator infusion

Summary We describe an autopsy case of severe intracranial hemorrhage which occurred during the infusion of tissue plasminogen activator (t-PA) for acute myocardial infarction. A 75-year-old man was admitted with substernal chest pain of 3-h duration and elctro-cardiographic changes consistent with ... Ausführliche Beschreibung

1. Person: Masuoka, Hiroshi
Weitere Personen: Kotani, Hirokazu; Yazu, Takahiro; Mizuno, Osamu; Miyahara, Masatoshi; Sekoguchi, Ken; Tanaka, Ritsuko; Ueda, Kunihiko; Fukui, Atsushi; Futagami, Yasuo; Watanabe, Masatoshi; Yatani, Ryuichi; Sugawa, Masahiro
Quelle: in Heart and vessels Vol. 8 (1993), p. 163-165
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1993
Beschreibung: Online-Ressource
Schlagworte: Tissue plasminogen activator
Alteplase
Cerebral bleeding
Sudden death
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1993 Springer-Verlag

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions